Open Access

Asymptotic expansions for a class of infinite dimensional pseudodifferential operators


Full Text

Coming Soon.





Article Information

TitleAsymptotic expansions for a class of infinite dimensional pseudodifferential operators
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 1, 51-61
MathSciNet MR1771472
CopyrightThe Author(s) 1997 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Alexei Daletskii, Asymptotic expansions for a class of infinite dimensional pseudodifferential operators, Methods Funct. Anal. Topology 3 (1997), no. 1, 51-61.


BibTex

@article {MFAT11,
    AUTHOR = {Daletskii, Alexei},
     TITLE = {Asymptotic  expansions  for  a  class  of  infinite  dimensional   pseudodifferential  operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {1},
     PAGES = {51-61},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=11},
}


All Issues